# SDR SWIA2020042350233

- Difficulty date: March 19, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ATTACHED TO BATT RIB LOCATED ON THE RH SIDE WHEEL WELL AT WS 53.60.   (C-CHECK) RO 4/21/2020   REPAIRED THE RHS BATT RIB ASSY AND NOTED CRACKED ANGLE, AT WS 53.60 REF BOMBARDIER REO, COMPLIED WITH SKY CARD  FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
